MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY KIT, EMMA CAPNOGRAPH, MMHG; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY KIT, EMMA CAPNOGRAPH, MMHG; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 27803
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6); initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Device not returned.
 
Event or Problem Description
The customer reported the "etco2 value is much higher than expected." no patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.The completed failure analysis determined incorrect zeroing resulted in co2 measurements outside the accuracy specification.Performing zeroing restored accuracy.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
 
Event or Problem Description

Brand Name
KIT, EMMA CAPNOGRAPH, MMHG
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16445577
Report Number3019388613-2023-00045
Device Sequence Number12221135
Product Code CCK
UDI-Device Identifier07350046131033
UDI-Public07350046131033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27803
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown